Can amlodipine cause short temper?

Question is Closed Report Mark as Favorite

Answers (1)

19 Jun 2010

It could cause anxiety, which could lead to being short tempered, usually high BP patients are short tempered people, I am one of them, I try to control it as much as possible, best of luck!

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can taking GNC MEGA MEN SPORT diatary supplement for 6+ months change your personality?

no other drugs are being taken so no drug interaction- but short temper and mild rage is taking place i dont know how to get a drug reveiw on these ...

1 answer 27 Sep 2009

My Cardiologist recently changed my meds from Amlodipine-Besylate 10 mg to Amlodipine-Benazepril?

10-40. I live on a small Disability check. I am short on money. Will it hurt to switch back and finish the remaining Amlodipine-Besylate 10 mg? Same ...

2 answers 1 Dec 2012

My Dr prescribed Cilift 20mg for my short temper. Is there something else that I can take?

Counting till 10 is not working for me, I get cross imediately and say things that could have stay. After being on cilift I still get into hot water ...

2 answers 29 Jan 2013